Skip to main content
No. of Recommendations: 1
Hey Lady Ianna,

I'm sorry you've been having these issues. I know I'm late to this thread, but I am a nurse and I do have some thoughts.

1. The snoring issue - it sounds like you are having symptoms of something called Obstructive Sleep Apnea (OSA). The cardinal signs are snoring, gasping for breath, and waking yourself up snoring. I highly recommend you ask your doctor to refer you for a sleep study. If they won't do it, get a new doctor. If you do have OSA, which is fairly common, you may not be getting enough oxygen while you sleep, which can cause all sorts of problems with mood, metabolism, cognition, etc.

2. Paroxetine, or Paxil, is an SSRI, the same class of drug as Zoloft. It sounds like you were having some troubling side effects with Zoloft, so your doctor switched the med. Have you stabilized on Paxil? Antidepressants are kind of like dating - you have to try a few before you find the right one. If it's not working, I would consider trying a different class of antidepressant (don't stop Paxil abruptly, though, you need to taper off).

This is probably all way too late since this post is from some time ago. Hope you're well.
Print the post Back To Top
No. of Recommendations: 0
I don't know about these things - I did not have an actual doctor for a therapist. But I remember you from your posts a while back and I hope things have gotten better for you.

BTW I am mostly OK. I had hot flashes too, but after a while not so much. I have a boyfriend who works night shift & he has moved in, and while he is civilized (he does not expect me to wash his work clothes) it is sometimes like inviting the forces of chaos into my life.

I wish you the best.
- Paint
Print the post Back To Top
No. of Recommendations: 1
Hey Lady Ianna,

I'm sorry you've been having these issues. I know I'm late to this thread, but I am a nurse and I do have some thoughts.

1. The snoring issue - it sounds like you are having symptoms of something called Obstructive Sleep Apnea (OSA). The cardinal signs are snoring, gasping for breath, and waking yourself up snoring. I highly recommend you ask your doctor to refer you for a sleep study. If they won't do it, get a new doctor. If you do have OSA, which is fairly common, you may not be getting enough oxygen while you sleep, which can cause all sorts of problems with mood, metabolism, cognition, etc.

2. Paroxetine, or Paxil, is an SSRI, the same class of drug as Zoloft. It sounds like you were having some troubling side effects with Zoloft, so your doctor switched the med. Have you stabilized on Paxil? Antidepressants are kind of like dating - you have to try a few before you find the right one. If it's not working, I would consider trying a different class of antidepressant (don't stop Paxil abruptly, though, you need to taper off).

This is probably all way too late since this post is from some time ago. Hope you're well.
Print the post Back To Top